# SDR UPS08851575

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOWER SKIN HAS CRACK RUNNING OFF RIVET NR 1 PYLON STUB WING.  REPAIRED LT OUTBD STUB WING LOWER SKIN REF SRM 57-02-01A-0 FIG 002.
